# SDR DL72S021079

- Difficulty date: September 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,454 hours, 51,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 10617839
- Part serial: 4968
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS INOP IN EMERGENCY MODE.  REMOVED AND REPLACED CHARGER ON RIGHT SIDE, BATTERY ON LEFT SIDE AND EMERGENCY LIGHT ASSEMBLY ON RIGHT OVERWING EXIT.
